Unités elliptiques et fonctions L p-adiques
Séminaire de théorie des nombres de Grenoble, Tome 8 (1979-1980), Exposé no. 1, 18 p.
@article{STNG_1979-1980__8__A1_0,
     author = {Gillard, Roland},
     title = {Unit\'es elliptiques et fonctions $L$ $p$-adiques},
     journal = {S\'eminaire de th\'eorie des nombres de Grenoble},
     note = {talk:1},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     volume = {8},
     year = {1979-1980},
     language = {fr},
     url = {http://www.numdam.org/item/STNG_1979-1980__8__A1_0/}
}
TY  - JOUR
AU  - Gillard, Roland
TI  - Unités elliptiques et fonctions $L$ $p$-adiques
JO  - Séminaire de théorie des nombres de Grenoble
N1  - talk:1
PY  - 1979-1980
DA  - 1979-1980///
VL  - 8
PB  - Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble
UR  - http://www.numdam.org/item/STNG_1979-1980__8__A1_0/
LA  - fr
ID  - STNG_1979-1980__8__A1_0
ER  - 
Gillard, Roland. Unités elliptiques et fonctions $L$ $p$-adiques. Séminaire de théorie des nombres de Grenoble, Tome 8 (1979-1980), Exposé no. 1, 18 p. http://www.numdam.org/item/STNG_1979-1980__8__A1_0/

[1] J. Coates et A. Wiles - On the conjecture of Birch and Swinnerton-Dyer, Inv. Math., 39 (1977), pp. 223-251. | MR 463176 | Zbl 0359.14009

[2] J. Coates et A. Wiles - Kummer's criterion for Hurwitz numbers, Kyoto conference on Algebraic Number Theory, ed. by Iyangua, Jap. Soc. for the promotion of Science, (1977), pp.9-23. | MR 450241 | Zbl 0369.12009

[3] J. Coates et A. Wiles - On p-adic L functions and elliptic units, J. Austral. Math. Soc. (series A), 26 (1978), pp. 1-25. | MR 510581 | Zbl 0442.12007

[4] R. Gillard - Remarques sur les unités cyclotomiques et les unités elliptiques, J. of number Th., 11 (1979), pp. 21-48. | MR 527759 | Zbl 0405.12008

[5] R. Gillard - Unités elliptiques et fonctions L p-adiques. Comp. Math. à paraître. | Zbl 0455.12008

[6] K. Iwasawa - On -extensions of algebraic number fields, Ann. of Maths, 98 (1973), pp. 246-326. | MR 349627 | Zbl 0285.12008

[7] N. Katz - p-adic interpolation of real analytic Eisenstein series, Ann. of Maths, 104 (1976), pp. 459-571. | MR 506271 | Zbl 0354.14007

[8] S. Lang - Elliptic functions, Addison Wesley, (1973). | MR 409362 | Zbl 0316.14001

[9] G. Robert - Unités elliptiques, Bull. Soc. Math. France, mém. 36 (1973). | Numdam | MR 469889 | Zbl 0314.12006

[10] J.P. Serre et J. Tate - Good reduction of abelian varieties, Ann. of Maths, 88 (1968), pp. 492-517. | MR 236190 | Zbl 0172.46101

[11] G. Shimura - Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten, 1971. | MR 314766 | Zbl 0221.10029